Show simple item record

dc.contributor.authorGokpinar, Esra
dc.contributor.authorKhaniyev, Tahir
dc.contributor.authorGamgam, Hamza
dc.date.accessioned2019-07-03T14:44:46Z
dc.date.available2019-07-03T14:44:46Z
dc.date.issued2015-07
dc.identifier.citationGökpınar, E., Khaniyev, T., & Gamgam, H. (2015). Asymptotic Properties of the Straight Line Estimator for a Renewal Function. Sains Malaysiana, 44(7), 1041-1051.en_US
dc.identifier.issn0126-6039
dc.identifier.urihttp://hdl.handle.net/20.500.11851/1578
dc.description.abstractIn estimation problems in renewal function, when the distribution is not known, nonparametric estimators of renewal function are used. Frees (1986a, Warranty analysis and renewal function estimation, Naval Res. Logist. Quart, 33, 361-372) proposed the nonparametric estimator of renewal function for large values of t. Frees's estimator is easy to apply in practice. It is a preferred estimator for large values of t. However, its statistical properties still have not been investigated in detailed. For this reason, in this study, we investigate asymptotic properties of this estimator such as consistency, asymptotic unbiasedness and asymptotic normality. Also Monte Carlo simulation study is given to assess the performance of this estimator according to value of renewal function. Simulation results indicate that in the large values of t, Frees estimator is sufficiently close to the renewal function for the Gamma distribution with various parameters.en_US
dc.description.abstract[Gokpinar, Esra; Gamgam, Hamza] Gazi Univ, Dept Stat, TR-06500 Ankara, Turkey; [Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, TR-06500 Ankara, Turkey; [Khaniyev, Tahir] Natl Acad Sci, Inst Cybernet Azerbaijan, AZ-1141 Baku, Azerbaijantr_TR
dc.language.isoengen_US
dc.publisherUniv Kebangsaan Malaysiaen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.subjectAsymptotic normalityen_US
dc.subjectasymptotic unbiasednessen_US
dc.subjectconsistencyen_US
dc.subjectnonparametric estimatoren_US
dc.subjectrenewal functionen_US
dc.titleAsymptotic Properties of the Straight Line Estimator for a Renewal Functionen_US
dc.typearticleen_US
dc.relation.journalSains Malaysianaen_US
dc.contributor.departmentTOBB ETU, Faculty of Engineering, Department of Industrial Engineeringen_US
dc.contributor.departmentTOBB ETÜ, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümütr_TR
dc.identifier.volume44
dc.identifier.issue7
dc.identifier.startpage1041
dc.identifier.endpage1051
dc.contributor.orcidhttps://orcid.org/0000-0003-1974-0140
dc.identifier.wosWOS:000361062300017
dc.identifier.scopus2-s2.0-84941122691
dc.contributor.tobbetuauthorKhaniyev, Tahir
dc.contributor.YOKid17222
dc.contributor.ScopusAuthorID7801652544
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıtr_TR


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record